# SDR REXA201000042

- Difficulty date: April 5, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N830AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8030
- Aircraft time: 11,864 hours, 9,985 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON APPROACH, INITIALLY NOSE DID NOT COME DOWN GEAR THEN DOWN AND 3 GREEN, UNEVENTFUL LANDING.  FLT 4024 STA--MEM EMP--53431.  REMOVED AND REPLACED NLG PRIORITY VALVE IAW AMM OPS CHECK GOOD DM CLEARED.
